# SDR UPS08152573

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Within Limits
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK MAIN CARGO PIT DOOR.  EVALUATED DAMAGE TO BE WITHIN LIMITS OF A300 SRM CH 53-10-20 FIG 104.  C/W TEMPORARY AND OPEN DEFERRAL FOR PERMANENT REPAIR WITHIN 350 FLIGHT HRS.
